# SDR SWAA1955050151595

- Difficulty date: May 5, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 52,730 hours, 24,077 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A37008
- Part serial: 000603
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE OTBD AFT FLAP DELAMINATED.  R & R AFT FLAP IAW AMM.
